# SDR SWAA2014050627729

- Difficulty date: April 15, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 63,472 hours, 51,745 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952358
- Part serial: 002505391
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM E T CHORD CRACKED ON FASTENER HOLE IN LOWER CORNER OF AFT END AFT CARGO COMPARTMENT DOOR.  REPAIRED CHORD IAW EA.
